# SDR AALA20090413TUL21

- Difficulty date: April 3, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEFT OUTBOARD LUG DIAMETER IS OUT OF LIMITS.  INSTALLED AND HONED NEW BUSHINGS PER SRM 55-02-00.
